# SDR DALA1123049870

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR PANEL 70 AFT END HAT CHANNEL BROKEN AT FASTENER HOLE.  REMOVED & REPLACED 4 EA HAT CHANNELS IAW DC-9 SRM 51-30-2 & ERA 490831-14.  REMOVED PREVIOUS MISDRILLED REPAIR & REPAIRED PANEL IAW DC-9 SRM 53-05 FIG 1 & 51-30-2.  INSTALLED 2 EA ID TAGS IAW DPS 900-5-1#4.
